# SDR UPS08M51398

- Difficulty date: November 13, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING UPPER FUEL TANK STRINGER 9 END SUSPECT CRACKED.  HFEC INSP C/O AT STR 9 END, FOUND APPROX 15 INCH CRACK.  STR 9 SPLICE END & HI-LOKS REMOVED.  CRACKED END AT LEFT WING STR 9 TRIMMED OFF.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDT.  REPAIR STR & SPLICE FAB SHIMS FOR STR 9 STIFFENERS ARB7192 & ARB7193 FAB.  NEW STR 9, ATTACH PARTS & SPLICE END INSTALLED.  SEALANT ON REPAIR AREA APPLIED.  LEAK CHECK SATISFACTORY.
